| Model Number |
31469219 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
Customer reports: during a cardioversion procedure on a patient, nursing staff noticed that fumes were emanating from the pads.Other issues with the pads are the smell of fumes during cardioversions, popping sound and arching coming from machine, wires burning and the electrode pads do not adhere well.